# SDR CALA2025090808569

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N24508
- Make and model: Airbus A321-271NX
- Aircraft serial: 11706
- Aircraft time: 2,496 hours, 945 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN CREW FORM UPON INPECTION FOUND OUT THE THE PC AIR CONDITION UNIT AT JET BRIDGE B26 , HAD A REFRIGERANT LEAK WHICH DISSIPATED TO THE AC VIA THE HOSE CONNECTED TO THE AIRCRAFT. PERFORMED SMOKE CONDITIONAL INSPECTION , PER AMM 05-51-10/201 CONFIG 00, NO SMOKE OR ODOR NOTED. AIRCRAFT WAS RETURNED TO ORIGINAL CONDITION
